Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 9598041, 15 pages
http://dx.doi.org/10.1155/2016/9598041
Research Article

ILS Heuristics for the Single-Machine Scheduling Problem with Sequence-Dependent Family Setup Times to Minimize Total Tardiness

Department of Computer Science, Universidade Federal de Viçosa, 36570-900 Viçosa, MG, Brazil

Received 19 August 2016; Revised 15 September 2016; Accepted 19 September 2016

Academic Editor: Quanke Pan

Copyright © 2016 Vinícius Vilar Jacob and José Elias C. Arroyo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vinícius Vilar Jacob and José Elias C. Arroyo, “ILS Heuristics for the Single-Machine Scheduling Problem with Sequence-Dependent Family Setup Times to Minimize Total Tardiness,” Journal of Applied Mathematics, vol. 2016, Article ID 9598041, 15 pages, 2016. doi:10.1155/2016/9598041